MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL

CARDINAL HEALTH 200, LLC DOVER; CATHETER, UROLOGICAL
Model Number 1621
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that after 1 day since dwelling the balloon, it was coming off.Upon checking, the balloon was broken.No patient injury.
 
Additional Manufacturer Narrative
Section d4: udi-pi number added.The device history record (dhr) for lot 5007u14qx was reviewed and no anomalies related to the reported issue were identified.The device was received for evaluation, and the reported issue was observed.A definitive root cause could not be determined.A rough pattern cut was detected on the sample.This pattern of burst probably could be caused by the usage of petroleum-based chemicals on the product.This chemical or lubricant is usually used by the doctor or nurse during handling the product while inserting the catheter into the patient.The use of petroleum derivatives, chemicals or lubricants will cause rubber deterioration.The instructions for use outline the correct way to use the catheter and how to avoid the type of damage observed on the device.This information will be used for tracking and trending purposes, and we will continue to monitor.

Brand Name
DOVER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key22893947
Report Number1423537-2025-00344
Device Sequence Number12974827
Product Code KOD
UDI-Device Identifier10192253026160
UDI-Public(01)10192253026160(17)300107(10)5007U14QX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K860484
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1621
Device Catalogue Number1621
Device Lot Number5007U14QX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown